| Model Number |
1192 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced pain at the anchor site.As a result, surgical intervention was undertaken on (b)(6) 2023 wherein the anchor was explanted and replaced to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined. .